# SDR COMA0360060

- Difficulty date: January 29, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- Aircraft time: 19,375 hours, 19,021 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

FLIGHT 5729 APU LOW OIL PRESSURE WARNING.ADDED 2.5 QUARTS OF OIL TO APU.
